Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 172, Number 1, 2014

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Some computations in equivariant cobordism in relation to Milnor manifolds
pp. 1-9(9)
Authors: Basu, S.; Mukherjee, G.; Sarkar, S.

Favourites:
ADD

A problem of M. Tkachenko on semitopological groups
pp. 10-13(4)
Authors: Lin, F.; Zhang, K.

Favourites:
ADD

On uniqueness of differential structures on orbifolds
pp. 14-20(7)
Author: Kankaanrinta, M.

Favourites:
ADD

Submetrizability in semitopological groups
pp. 21-27(7)
Authors: Li, P.; Xie, L. H.; Lin, S.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

α-Large families and applications to Banach space theory
pp. 47-67(21)
Authors: Argyros, S. A.; Motakis, P.

Favourites:
ADD

Primitive stable closed hyperbolic 3-manifolds
pp. 68-71(4)
Authors: Kim, I.; Lecuire, C.; Ohshika, K. i.

Favourites:
ADD

On knot 2-adjacency
pp. 72-78(7)
Author: Tao, Z. X.

Favourites:
ADD

On asymptotic dimension with linear control
pp. 79-86(8)
Author: Bedwell, C. M.

Favourites:
ADD

How do curved spheres intersect in 3-space?
pp. 87-94(8)
Author: Avvakumov, S.

Favourites:
ADD

Dugundji's canonical covers, asymptotic and covering dimension
pp. 95-118(24)
Author: Moreno-Damas, J. s.

Favourites:
ADD

On some Godbillon–Vey classes of a family of regular foliations
pp. 119-128(10)
Authors: Ida, C.; Popescu, P.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more